MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SPECTRA-SYSTEM/ LEGACY GUIDED SURGERY HANDLE KIT; GUIDED HANDLE KIT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SPECTRA-SYSTEM/ LEGACY GUIDED SURGERY HANDLE KIT; GUIDED HANDLE KIT
Catalog Number G-HK
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/07/2019
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), a g-sleeve instrument ring popped out while drilling a patient's bone for dental implant placement.No adverse patient consequences were reported.The procedure was completed within the same visit.

Brand Name
SPECTRA-SYSTEM/ LEGACY GUIDED SURGERY HANDLE KIT
Common Device Name
GUIDED HANDLE KIT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest dr.
thousand oaks CA 91362
MDR Report Key8696587
Report Number3001617766-2019-00273
Device Sequence Number11235044
Product Code NDP
UDI-Device Identifier10841307119210
UDI-Public10841307119210
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2021
Device Catalogue NumberG-HK
Device Lot Number74852
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2019
Initial Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR